| Model Number |
42-9366 |
| Medical Device Problem Codes |
Fracture (1260); Material Twisted/Bent (2981)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/14/2026
Type of Reportable Event
Malfunction
Event or Problem Description
Avanos medical inc.Received a single report that referenced four different incidents, which were associated with separate units, involving two different patients.This is the second of four reports.Refer to 9611594-2026-00713 for the first report
refer to 9611594-2026-00714 for the second report
refer to 9611594-2026-00715 for the third report
refer to 9611594-2026-00716 for the fourth report
it was reported that a nasogastric feeding tube was removed because it had kinked.Upon removed, a split was noted in the tube.An x-ray was performed and the tube removed.
Additional Manufacturer Narrative
The sample is reported to be available but has not yet been received by the manufacturer.A review of the device history record and udi are in-progress.All information reasonably known as of 18 sep 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21cfr803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.